Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 11, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984)
Bull. Amer. Math. Soc. 11 (1984)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984)
Bull. Amer. Math. Soc. 11 (1984)
More Information
Full-text PDF    
The dynamical systems approach to differential equations
Morris W. Hirsch.
Bull. Amer. Math. Soc. 11 (1984), 1-64
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741723
The heat equation in several complex variables
Nancy K. Stanton.
Bull. Amer. Math. Soc. 11 (1984), 65-84
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741724
Complex analytic dynamics on the Riemann sphere
Paul Blanchard.
Bull. Amer. Math. Soc. 11 (1984), 85-141
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741725
Singular minimizers for regular one-dimensional problems in the calculus of variations
John M. Ball and Victor J. Mizel.
Bull. Amer. Math. Soc. 11 (1984), 143-146
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741726
Some results on box splines
Wolfgang Dahmen and Charles A. Micchelli.
Bull. Amer. Math. Soc. 11 (1984), 147-150
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741727
Asymptotic properties of normal and nonnormal holomorphic mappings
Kyong T. Hahn.
Bull. Amer. Math. Soc. 11 (1984), 151-154
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741728
Prime values of polynomials and irreducibility testing
Kevin S. McCurley.
Bull. Amer. Math. Soc. 11 (1984), 155-158
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741729
Definable sets in ordered structures
Anand Pillay and Charles Steinhorn.
Bull. Amer. Math. Soc. 11 (1984), 159-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741730
Imbedding estimates involving new norms and applications
Martin Schechter.
Bull. Amer. Math. Soc. 11 (1984), 163-166
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741731
Julia sets and bifurcation diagrams for exponential maps
Robert L. Devaney.
Bull. Amer. Math. Soc. 11 (1984), 167-171
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741732
Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients
Constantine J. Callias and Gunther A. Uhlmann.
Bull. Amer. Math. Soc. 11 (1984), 172-176
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741733
Modular forms associated to closed geodesics and arithmetic applications
Svetlana Katok.
Bull. Amer. Math. Soc. 11 (1984), 177-179
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741734
The strong multiplicity one theorem for $GL_{n}$
Carlos J. Moreno.
Bull. Amer. Math. Soc. 11 (1984), 180-182
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741735
The spherical Bernstein problem in even dimensions
Per Tomter.
Bull. Amer. Math. Soc. 11 (1984), 183-185
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741736
The asymptotic behavior of nonlinear Schrödinger equations
Yoshio Tsutsumi and Kenji Yajima.
Bull. Amer. Math. Soc. 11 (1984), 186-188
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741737
The geometry of the moduli space of Riemann surfaces
Scott A. Wolpert.
Bull. Amer. Math. Soc. 11 (1984), 189-191
Abstract, references and article information
Full-text PDF    
MathSciNet review: 741738

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Riemannian geometry, by Wilhelm Klingenberg.
Reviewer: Robert E. Greene
Bull. Amer. Math. Soc. 11 (1984), 193-197
Review information
Full-text PDF
Semimartingales, a course on stochastic processes, by Michel Métivier.
Reviewer: Bruce Hajek
Bull. Amer. Math. Soc. 11 (1984), 198-203
Review information
Full-text PDF
Shock waves and reaction-diffusion equations, by Joel Smoller.
Reviewer: Ronald J. DiPerna
Bull. Amer. Math. Soc. 11 (1984), 204-214
Review information
Full-text PDF
A concrete approach to division rings, by John Dauns.
Skew fields, by P. X. Draxl.
Reviewer: David J. Saltman
Bull. Amer. Math. Soc. 11 (1984), 214-221
Review information
Full-text PDF
Theory of charges, a study of finitely additive measures, by K. P. S. Bhaskara Rao and M. Bhaskara Rao.
Reviewer: John C. Oxtoby
Bull. Amer. Math. Soc. 11 (1984), 221-223
Review information
Full-text PDF
A problem seminar, by Donald J. Newman.
Reviewer: Bruce Reznick
Bull. Amer. Math. Soc. 11 (1984), 223-227
Review information
Full-text PDF
Clifford analysis, by F. Brackx, R. Delanghe and F. Sommen.
Reviewer: Richard D. Carmichael
Bull. Amer. Math. Soc. 11 (1984), 227-240
Review information
Full-text PDF
Cohomology of groups, by Kenneth S. Brown.
Reviewer: K. W. Gruenberg
Bull. Amer. Math. Soc. 11 (1984), 240-244
Review information
Full-text PDF
Schauder bases in Banach spaces of continuous functions, by Zbigniew Semadeni.
Reviewer: Stanislaw J. Szarek
Bull. Amer. Math. Soc. 11 (1984), 244-246
Review information
Full-text PDF